# SDR R61A201604290377

- Difficulty date: April 29, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,885 hours, 16,337 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Sleeve
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HEAVY CHECK, RT HORIZONTAL STABILIZER SLEEVE/ANTI-ROTATION CORRODED AND PITTED.  MAINTENANCE R & R RT HORIZONTAL STAB SLEEVE/ANTI-ROTATION IAW AMM 27-41-01.
